# SDR WRLA2009116

- Difficulty date: April 13, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N279WA
- Make and model: Doug MD-11
- Aircraft serial: 48756
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK IN TPE INSPECTION FOUND THE RIGHT WING FUEL ACCESS  CHANNEL CRACKED AT F/ACCESS PNL 633AT, 634BT, 636AB, 636BB, 636CB, & 638DB (REF EGAT NRC U05081).  REPLACED THE DAMAGED CHANNELS AND RUB STRIP AT F/ACCESS PNLS 633AT, 634BT, 636AB, 636BB, 636CB, & 638DB IAW MD-11F SRM VOL 2 51-42-04 FIG 4 REV 40.  RE-INSTALLED SEALANT TO F/ACCESS PNLS 634CT, 637AB, 638AB, 638BB, & 638CB IAW MD-11F SRM VOL 2 51-41-01 REV 40.  COND CHECK NORMAL & JOB COMPLETE.
